# SDR AALA2019062879009

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 58,560 hours, 24,131 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 0003102
- Condition: Faulted
- Location: Vnav
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF WHEN VNAV WAS SELECTED THE MAGENTA SELECTED SPEED WOULD NOT COMMAND AND DISPLAY THE FMS SPEED OF 250 KTS ON BOTH CAPTAINS AND FOS PFD. SPD INTV WOULD ALLOW 250 KTS TO BE DISPLAYED ON BOTH PFD. MAINTENANCE REMOVED & REPLACED #1 FMC IAW AMM. PERFORMED OPS CHECKS WITH NO FAULTS IAW AMM 34-61-00.
